# SDR 05FDEA04095

- Difficulty date: December 3, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N424FE
- Make and model: Airbus A310-203
- Aircraft serial: 241
- Aircraft time: 33,767 hours, 23,499 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AGING AIRPLANE SAFETY RULE (AASR) 14CFR 121.368, 121  .370A COMPLY WITH AGING 9-AGING-INSP REV NO. POS PT1.  PREVIOUS REPAIR INSTALLED AT FUSELAGE LEFT HAND SIDE, L2 FORWARD DOOR FRAME AT STA 4551, FS 73A, STR 20 LT TO STR 24 LT. UNABLE TO DETERMINE APPROVED REPAIR DATA AT TIME OF AIRCRAFT INSPECTION NEED EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA.
